# SDR CALA2013112093108

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,729 hours, 23,775 cycles
- Engine: Pwa PW2040
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734218
- Part serial: 23
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON TAXI IN APU FAULT EICAS.  REPLACED APUC, OPERATIONS CHECKED GOOD.
